# SDR SWAA060822

- Difficulty date: March 10, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 7,216 hours, 3,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY BULKHEAD EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
